African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Multivalent harmonic uniformly convex functions

R. M. EL-Ashwah
  • R. M. EL-Ashwah
  • Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt.
  • Google Scholar
M. K. Aouf
  • M. K. Aouf
  • Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.
  • Google Scholar
F. M. Abdulkarem
  • F. M. Abdulkarem
  • Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt.
  • Google Scholar


  •  Received: 10 March 2014
  •  Accepted: 13 October 2014
  •  Published: 06 November 2014

How to cite this article

APA /
EL-Ashwah, R. M., Aouf, M. K., & Abdulkarem, F. M. (2014). Multivalent harmonic uniformly convex functions. African Journal of Mathematics and Computer Science Research, 7(7), 79-85.
Chicago /
R. M. EL-Ashwah, M. K. Aouf and F. M. Abdulkarem. "Multivalent harmonic uniformly convex functions." African Journal of Mathematics and Computer Science Research 7, no. 7 (2014): 79-85.
MLA /
R. M. EL-Ashwah, M. K. Aouf and F. M. Abdulkarem. "Multivalent harmonic uniformly convex functions." African Journal of Mathematics and Computer Science Research 7.7 (2014): 79-85.